Medical Advice on "Vascular surgery"



Dr. Vivek  Chail
Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. Statins are widely used to treat PAD. Depending on other conditions, antihypertensives and medicines to control blood sugar levels are ... View thread »

Dr. Vivek  Chail
Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. I can see that your leg has developed varicose veins (attachment removed to protect patient identity). This happens due to back flow of blood ... View thread »

Dr. Mashfika   N Alam
Hi, Welcome to icliniq.com. Detergents contain hazardous chemicals. It can irritate our skin and cause eczema. Some people may even get contact dermatitis. When they are ingested, it damages our mucosal lining of the gastrointestinal tract. ... View thread »

Dr. Mashfika   N Alam
Hi, Welcome to icliniq.com. Detergents contain hazardous chemicals that irritate the skin and cause eczema. Some individuals who are prone to allergy, also get contact dermatitis. They also cause damage to the mucosal lining of the gastrointestinal ... View thread »

Dr. Mashfika   N Alam
Hi, Welcome to icliniq.com. Raw water consumption has become quite a thing recently, particularly in certain parts of the united states and among people depending on or advocating alternative or herbal medicine. It is unprocessed and totally ... View thread »

Dr. Chibitam  Hope  OBIA
Hello, Welcome to icliniq.com. Your pain at your chest wall may be due to stress or heartburn from acid reflux. I am suggesting that you have developed a stress ulcer which can lead to acid reflux esophagitis. Are you on any form of stress lately ... View thread »

Dr. Himanshu Verma
Hi, Welcome to icliniq.com. It is perfectly normal to have stretching sensation in any surgical area. You may have less sensation in the neck and lower cheek. It is advised to be careful when you shave as you might accidentally cut it ... View thread »

Dr. Muhammad M. Hanif Md.
Hi, Welcome to icliniq.com. I have reviewed all the attached laboratory reports (attachment removed to protect patient identity) and want to add that most of your reports are fine. There is increased liver enzyme (GGTP - Gamma-glutamyltransferase ... View thread »

Dr. Raghu
Hi, Welcome to icliniq.com. From your description, I understand that the first time you had a problem with your left leg was due to a sprain (talofibular ligament) around the ankle and it got resolved. I suspect the same problem or something ... View thread »